Depas Visual Acuity Reduced Side Effect Reports
The following Depas Visual Acuity Reduced side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Visual Acuity Reduced, can occur, and what you can do about them.
A side effect could appear soon after you start Depas or it might take time to develop.
|Corneal Oedema, Eye Pain, Visual Acuity Reduced, Ocular Hyperaemia, Overdose, Intraocular Pressure Increased, Arthralgia, Oropharyngeal Discomfort, Asthenopia|
This Visual Acuity Reduced side effect was reported by a consumer or non-health professional from JAPAN. A female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Depas (dosage: NA), which was started on Jun 21, 2007. Concurrently used drugs:
|Hypotension, Visual Acuity Reduced, Acute Prerenal Failure, Dehydration|
This Visual Acuity Reduced Depas side effect was reported by a physician from JAPAN on Mar 16, 2011. A male , weighting 152.1 lb, was diagnosed with
Depas Visual Acuity Reduced Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Depas Visual Acuity Reduced Reviews
|Thu, 07 Feb 2013|
Depas plus seroquel disturbed my metabolism. I experienced rapid weight gain that is localized in the lower abdomen. The flesh is hard not flabby. It feels like a fluid weight gain. My MD did blood work. All parameters including liver enzymes were within normal range. I have long since discontinued both medications. The condition persists. I am on a low salt diet even though serum sodium was within normal limits.
|Sat, 17 Dec 2011|
I have just stated taking hebessar since yesterday total 5 tablets and now I started having rashes all over my body and it is itchy. I have just taken one tablet of loratidine (anti-histamine)